MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT

SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT
Catalog Number 11-1550
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned explanted device was visually examined.Damage was observed which is consistent with the reported event.However, there was insufficient evidence to establish a root cause.
 
Event or Problem Description
The surgeon reported that on immediate post-operative fluoroscopy images, the implant construct appeared to be separated.The patient was returned to the operating room to remove the construct.The surgery was successfully performed.

Brand Name
STAXX XD
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key8875545
Report Number3004638600-2019-00010
Device Sequence Number2457227
Product Code MQP
UDI-Device Identifier10840642100686
UDI-Public10840642100686
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2023
Device Catalogue Number11-1550
Device Lot Number741U04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;